Why would my doctor have me stop taking digoxin just for 2 days?

Question is Closed Report Mark as Favorite

Answers (1)

23 Mar 2010

Good question... have you recently had some blood tests? Maybe your digoxin levels were too high. You should ask your doctor directly.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can patient taking digoxin be given banana?

Is there any harmful effect for a hyperkalemic patient taking digoxin?

1 answer 14 Nov 2009

My doctor asked me to consider taking Digoxin for my Dysautonomia and irregular heartbeats. I am?

... hesitant due to some of the side effects Digoxin has and my already existing low BP and irregular HR. My HR fluctuates from 50 to 140 at rest. ...

1 answer 11 Mar 2010

What are the withdrawal symptoms with stopping digoxin?

my mother has had to stop digoxin after more that 30 years and she is having some difficulty. It is like she isn't here. Feels very faint and ...

1 answer 14 Jun 2011

My aunt is a digoxin consumer for 2 yrs. Can she stop to take the digoxin as she felt better nw?

She is 65 years old lady/ non smoker / no HBP or diabetic/ standard n active/ weight 55kg / 157cm

2 answers 20 Apr 2013

I have recently had a mental condition I believe was caused by Digoxin?

Over the past few days I have become disorientated, uncertain and over-anxious. This may have been caused by taking digoxin at the same time as I was ...

2 answers 13 Oct 2013